MAUDE Adverse Event Report: DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG

DANNIK, LLC PMI SUPERBAG; SPECIMEN RETRIEVAL BAG
Model Number PNI2000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Initially reported on 9/28/2023 that the device was being used in surgery, and handle part broke off while in use.The procedure being performed was a laparoscopic radical nephrectomy.Trocar size was 15.The bag did not contain specimen.The handle broke at the beginning of the procedure.The customer said they were pulling in the prongs so that the bag could enter the patient at the beginning of the surgery.On 10/14/2023 a medsun report was received via mail (uf/importer report # (b)(4)) which indiacted that the handle portion of device outside of pt snapped off while the bag portion on the device was inside the patient.All parts of device were removed from patient and a new device was opened and used.It has been determined that the medsun report is accurate.
 
Additional Manufacturer Narrative
Dannik has completed a thorough review of all available records related to this device and associated lot number including manufacturing and incoming inspection records for all subassemblies, components, and raw materials.This lot passed all manufacturing and quality control inspections, and no irregularities or abnormalities were found during the record review.Review of vigilance reports did not reveal any trends, as this is the first known occurrence of this issue to date on this product code.Inspection of the returned device, specifically the fractured surfaces of the plastic handle, indicated an issue with filling the part (i.E.Voids and low density areas were seen).Investigation of the injection molding process has uncovered a rare possibility that the suspect component could be molded outside of the validated settings.At this time we believe this is an isolated incident and dannik has already taken internal corrective actions to address the root cause to ensure it will not recur in the future.Dannik will continue to monitor this issue through our vigilance system for trends and take appropriate actions as necessary to ensure the continued performance and safety of the product.If additional information regarding this incident is obtained which was not known or not available prior to this report, dannik will reopen and reassess our investigation and response at that time.This report was initially received by dannik on 9/28/2023 through our distributor which indicated that failure occurred prior to device use.Later on 10/12/2023 dannik became aware of the medsun report.Reportability for this incident was initially completed on 9/29/2023 and concluded again on 11/7/2023 once all possible information was obtained.We have determined that these events are not reportable as defined by 21 cfr 803 as the identified malfunctions are not likely to cause or contribute to a death or serious injury.However, this report is being submitted as an official response to the medsun report as required by our internal procedures.

Brand Name
PMI SUPERBAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
DANNIK, LLC
941 w. morse blvd.
suite 100
winter park FL 32789
Manufacturer (Section G)
DANNIK, LLC
3201 e. colonial dr.
suite m3
orlando FL 32803
Manufacturer Contact
daniel doerr
941 w. morse blvd.
suite 100
winter park, FL 32789
3217501155
MDR Report Key18112904
Report Number3015775837-2023-00003
Device Sequence Number20845884
Product Code GCJ
UDI-Device Identifier00850013527649
UDI-Public00850013527649
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2026
Device Model NumberPNI2000
Device Lot Number2303PNI200001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown